International Journal of Multidisciplinary Research and Development

E- ISSN: 2349-4182
P- ISSN: 2349-5979

Vol. 1, Issue 2 (2014)

Double Dirichlet Average of Generalized Mittag-Leffler function and Riemann-Liouville Fractional Integral

Author(s): Manoj Sharma
Abstract: In this paper we establish the results of Double Dirichlet average of a Generalized Mittag-Leffler function which is recently given by Ahmad Faraj, Tariq Salim [13] using fractional derivative has been obtained. This function has recently found essential applications in solving problems in physics, biology, engineering and applied sciences.
Pages: 114-117  |  787 Views  263 Downloads
library subscription